MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1833
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for coarctation of the aorta due to von recklinghausen's disease using gore® tag® conformable thoracic stent graft with active control system and gore® dryseal flex introducer sheath.The procedure was concluded without any problems.On (b)(6) 2024, a follow-up ct scan showed dissection on the right external iliac to femoral artery, which was the access vessel of the sheath.Due to the anatomical condition, it was difficult to place a stent on the dissection site; therefore, it was left for monitoring.On an unknown date, another follow-up ct scan revealed that the false lumen almost disappeared and the true lumen became quite narrow.Because of this, stent placement was considered impossible.Thus, femorofemoral bypassing would be performed if the patient develops any subjective symptoms.The patient was under monitoring at the time of this report.The reporting physician commented as follows: since no problems were found during the index procedure, it could not be concluded that the dissection was caused by the sheath; however, the possibility could not be denied either.Underlying von recklinghausen's disease was considered the root problem.
 
Additional Manufacturer Narrative
H6: code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21932350
Report Number3007284313-2025-03944
Device Sequence Number18328646
Product Code DYB
UDI-Device Identifier00733132630042
UDI-Public(01)00733132630042(17)270220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale